# SDR FDEA201410193310

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,840 hours, 34,121 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC74154
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG LOWER RT AFT PICKLE BARREL SECTION, PANEL WORN THROUGH AT APPROX 5:30 POSITION, FWD OF CSD, MARKED.  REMOVED DAMAGED SKIN SECTION BELOW PREVIOUSLY, ACCOMPLISHED SPLICE REPAIR IAW SRM 51-31-01 VOL 2.  FABRICATED  REPLACEMENT SKIN SECTION IAW SRM 54-10-00 FIG 20 VOL 1.  MATERIAL USED 2024-T3 .063, INSTALLED NEW SKIN IAW SRM 54-10-00 FIG 20 VOL 1 & PAINTED IAW SRM 51-21-01 VOL 2.
